MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number NB8STF
Medical Device Problem Codes Detachment of Device or Device Component (2907); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during total laparoscopic hysterectomy, during the insertion of the trocar, the tip of the trocar (obturator) broke off and made a strange noise.They opened a new device to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: that the distal end of the bladeless trocar was disengaged.The disengaged piece was not received.The cannula, trocar, circular seal and envelope seal appeared intact.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the disengaged bladeless trocar tip may occur if the device is mishandled or handled roughly during application.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8126660
Report Number9612501-2018-02167
Device Sequence Number16551820
Product Code GCJ
UDI-Device Identifier10884521073951
UDI-Public10884521073951
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K081169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberNB8STF
Device Catalogue NumberNB8STF
Device Lot NumberJ8G1508X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1